Tokyo Journal of Mathematics

On the Symmetry of a Reflecting Brownian Motion Defined by Skorohod's Equation for a Multi-Dimensional Domain

Yasumasa SAISHO and Hiroshi TANAKA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 10, Number 2 (1987), 419-435.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270134524

Digital Object Identifier
doi:10.3836/tjm/1270134524

Mathematical Reviews number (MathSciNet)
MR926253

Zentralblatt MATH identifier
0636.60083

Citation

SAISHO, Yasumasa; TANAKA, Hiroshi. On the Symmetry of a Reflecting Brownian Motion Defined by Skorohod's Equation for a Multi-Dimensional Domain. Tokyo J. of Math. 10 (1987), no. 2, 419--435. doi:10.3836/tjm/1270134524. http://projecteuclid.org/euclid.tjm/1270134524.


Export citation